# SDR ASAA2016111818746

- Difficulty date: November 18, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 5,520 hours, 1,807 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 332A239012
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472000, NR 1 ENGINE, NOSE COWL TAI DUCT AT 12 O'CLOCK STRUT AREA HAS DAMAGE/TORN INSULATION BLANKET. GROUNDED, YES. REMOVED AND REPLACED NR 1 ENGINE INLET COWL TAI DUCT ASSY, REF PP BUILD-UP MANUAL 71-00-02. OPS AND LEAK TEST GOOD, REF B737-900 AMM 30-21-11-400-801. STEPS I AND J.
